# SDR CA080320012

- Difficulty date: March 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 913 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Cross Tie
- Part number: C1883
- Condition: Cracked
- Location: Sprag Clutch
- Part time: 911 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A IN-HOUSE 1000 HR CLUTCH INSPECTION THE SPRAG CLUTCH CAGE CROSSBAR WAS FOUND CRACKED. NEW PARTS WERE INSTALLED.
